# SDR SWAA2019060733399

- Difficulty date: June 1, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 50,488 hours, 29,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A22819
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD JUST INBOARD OF "Y" CHORD AT BS. 1016, BETWEEN STR. 11R TO STR. 13R HAD OIL CANNING. / REPAIRED BULKHEAD PER EA & SRM.
